# SDR SWIA200312035

- Difficulty date: May 27, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 34,197 hours, 42,443 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001007
- Part serial: 0009
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,431 hours, 6,225 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, WHILE SELECTING FLAPS 15 DEGREES, A CONTROL FAULT ON THE FLAP WARNING INDICATOR ILLUMINATED.  OUTBOARD FLAPS SHOW ONLY ONE BAR DOWN.  INSTALLED SERVICEABLE FCU IAW 27-50-00.  OPS CHECK GOOD.
